# SDR SWAA2020120329114

- Difficulty date: October 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR ON LEADING EDGE INTERNAL AREA OF KRUEGER FLAP AT RT WING LOCATED AT WBL 94.24 AND IFSS 120.00.  PERFORMED REPAIR FRONT SPAR ON LEADING EDGE INTERNAL AREA OF KRUEGER FLAP AT RT WING LOCATED AT WBL 94.24 AND IFSS 120 FUEL BOOST PUMP FAYING SURFACE, IAW EA NR 57-0738-20 REV O PART 1 AND PART 2 AND EA 20-157-02317 REV IR.
